Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 101, NWS Binghamton, NY

June 19, 2007Otsego County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 19, 2007, 8:00 PM EDT for Otsego County, New York. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 8:00 PM EDT (00:00 UTC)
Expired
Jun 19, 2007, 8:45 PM EDT
In force
45 min
Issued by
NWS Binghamton, NY
Area
Counties, with a storm outline in the text

County Otsego County, NY

The radar

The Albany radar (KENX), 70 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:05 PM EDTTSTM WND DMGOtego, NYTREES AND WIRES DOWN
Jun 19, 8:10 PM EDTTSTM WND DMGOneonta, NYNUMEROUS TREES AND WIRES DOWN THROUGHOUT THE CITY
Jun 19, 8:15 PM EDTTSTM WND DMGOneonta, NYTREES AND WIRES DOWN. ALSO AROUND OTEGO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:19 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.0 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1405 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBGM 200000
SVRBGM
NYC077-200045-
/O.NEW.KBGM.SV.W.0101.070620T0000Z-070620T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
800 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OTSEGO COUNTY IN CENTRAL NEW YORK

* UNTIL 845 PM EDT

* AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  WEST END...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAURENS...EMMONS AND COLLIERSVILLE AT 805 PM EDT...
  COOPERSTOWN JCT AT 810 PM EDT...
  MILFORD AND MARYLAND AT 815 PM EDT...
  ELK CREEK...BOWERSTOWN...HYDE PARK AND INDEX AT 820 PM EDT...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4246 7529 4233 7512 4265 7463 4273 7468
      4284 7465 4287 7474

$$

MJ
1 follow-up statement
000 
WWUS51 KBGM 200021
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT TUE JUN 19 2007

NYC077-200045-
/O.CON.KBGM.SV.W.0101.000000T0000Z-070620T0045Z/
OTSEGO NY-
821 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR OTSEGO COUNTY...

AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PORTLANDVILLE...OR ABOUT 9 MILES NORTHEAST OF ONEONTA...
MOVING NORTHEAST AT 25 MPH.

THIS STORM HAS DOWNED NUMEROUS TREES AND POWER LINES IN ONEONTA AND 
OTEGO.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELK CREEK AND 9 MILES SOUTHEAST OF BOWERSTOWN BY 830 PM EDT...
  WORCESTER AND 7 MILES SOUTHEAST OF MIDDLEFIELD BY 835 PM EDT...
  WESTFORD BY 840 PM EDT...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH...HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4246 7529 4233 7512 4265 7463 4273 7468
      4284 7465 4287 7474

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:44 PM EDT, 16 minutes earlier.

Area forecast discussion, Jun 19, 7:44 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
744 PM EDT TUE JUN 19 2007

.SYNOPSIS...
A STRONG COLD FRONT MOVING ACROSS THE EASTERN GREAT LAKES WILL
MOVE ACROSS UPSTATE NEW YORK AND PENNSYVANIA THIS EVENING AND
DURING THE OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE
AHEAD AND ALONG THIS FRONT. BEHIND THE FRONT...HIGH PRESSURE WILL
USHER IN COOLER AND DRIER CONDITIONS THROUGH THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
COLD FRONT CURRENTLY STRETCHES ACROSS EASTERN LAKES THIS AFTN WITH
STORMS DEVELOPING OUT AHEAD OF THE BOUNDARY IN HOT AND HUMID
AIRMASS. CONVECTION ALSO BACK TO THE WEST ASSOCIATED WITH FRONT
WILL BE COMING THRU CENTRAL NEW YORK LATE AFTN/EARLY EVENING.. THE
FRONT SHOULD CLEAR MOST OF THE FA BY AROUND 06Z. WEAK SHEAR 20-25
KTS ACROSS THE AREA THIS AFTN IS PROGGED TO INCREASE TO ABOUT 35
KTS BY EARLY EVENING. ACTIVITY WILL WEAKEN BUT SHRA/SOME THUNDER
WILL CONTINUE INTO EARLY OVERNIGHT HOURS ACROSS NE PA BEFORE
TAPERING OFF TWD MORNING.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
SFC HIGH PRESSURE OVER THE OHIO VALLEY WILL BUILD EASTWARD INTO
REGION PROVIDING A PARTLY TO MOSTLY SUNNY DAY. LOW LEVEL LAPSE
RATES WILL PROVIDE GOOD MIXING AND NORTHWEST WINDS OF 10 TO 15 MPH
WITH AFTN GUSTS TO 25 MPH PSBLE. WITH T85 COOLING OFF TO 10/12C
TEMPS WILL BE NOTICEABLY COOLER.

WED NIGHT WILL BE COOL DUE TO GOOD RADIATIONAL COOLING WITH CLEAR
SKIES AND LIGHT WINDS.

A WEAK SFC TROF WITH SOME UPPER LEVEL SUPPORT WILL SWING THROUGH
THE REGION ON THURSDAY. MOISTURE IS LIMITED BUT BEST DYNAMICS AND
MOISTURE RESIDE OVER NRN CWA, WILL CONTINUE WITH LOW CHC POPS
HERE.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
FOCUS ON THE SHORT TERM SO LITTLE CHG TO PRELIMINARY HPC
GUIDANCE. CONFIDENCE LOWER THAN USUAL WITH MDLS SUGGESTING A PTRN
WHERE WELL BE SUSCEPTIBLE TO S/WVS EMBEDDED IN NW FLOW ALOFT
STARTING SAT AND PERSISTING INTO EARLY NXT WEEK. PRBLM IS THAT
THE TRACK/TIMING OF THESE MESOCONVECTIVE SYSTEMS IS DIFFICULT IF
NOT IMPOSSIBLE THIS FAR OUT.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
FIRST BAND OF THUNDERSTORMS MOVING EAST OF AVP ATTM WITH ANOTHER
BAND JUST BEGINNING TO APPROACH THE WESTERN TERMINALS. WELL SEE
ANOTHER BOUT OF STORMS STARTING AT 00Z AT ELM/SYR...LASTING ABOUT
3 HOURS...AND EXITING AVP AT 6Z WITH A FEW SHOWERS POSSIBLE AFTER
THE STORMS MOVE OUT. EXPECT MVFR /WITH EMBEDDED IFR/ RESTRICTIONS
IN THESE STORMS...SOME OF WHICH MAY BE SEVERE.

AFTER THE STORMS MOVE OUT...MVFR CONDITIONS SHOULD PREVAIL THROUGH
10-11Z IN FOG/STRATUS BEFORE CLEARING AND VFR CONDITIONS TAKE OVER
WITH VFR LASTING THROUGH THE REMAINDER OF THE TAF PERIOD.

SOUTH TO SOUTHWEST WINDS 10KTS OR LESS TONIGHT /STRONGER AND OUT
OF THE SOUTHWEST IN THUNDERSTORMS...RECENTLY SAW 40KTS AT KAVP/ WILL
BECOME NORTHWEST BY 12Z WEDNESDAY AND THEN STRENGTHEN TO 15G25KT
WEDNESDAY MID MORNING.

FOR THURSDAY THROUGH SUNDAY...POTENTIAL FOR RESTRICTIONS IN
SHRA/TSRA ON THURSDAY/THURSDAY NIGHT /PARTICULARLY AT KSYR/KRME/ WITH
ANOTHER CHANCE FOR RESTRICTIONS IN SHRA/TSRA BY SATURDAY AFTERNOON
AND EVENING ACROSS THE AREA. KELM COULD SEE MORNING FOG EACH DAY.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...JML
NEAR TERM...JML
SHORT TERM...JML
LONG TERM...RHB
AVIATION...JMA
Hazardous weather outlook, Jun 19, 3:06 PM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
306 PM EDT TUE JUN 19 2007

NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038>040-043-044-
047-072-201915-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-SOUTHERN WAYNE-
306 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

NYZ062-PAZ048-201915-
SULLIVAN-PIKE-
306 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH THIS EVENING.

In the hours before

Special weather statement, Jun 19, 4:31 PM EDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 PM EDT TUE JUN 19 2007

NYZ056-192130-
BROOME NY-
431 PM EDT TUE JUN 19 2007

...STRONG THUNDERSTORM MOVING THROUGH BROOME COUNTY...

* AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
  WINDS...AND VERY HEAVY RAIN.  THIS STORM WAS LOCATED NEAR VESTAL
  CENTER...AND MOVING NORTHEAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ENDICOTT AND WEST CORNERS AT 440 PM EDT...
  ENDWELL AT 445 PM EDT...
  JOHNSON CITY AND BINGHAMTON AT 450 PM EDT...
  PORT DICKINSON AND MAINE AT 455 PM EDT...
  CHENANGO BRIDGE AND NWS BINGHAMTON AT 505 PM EDT...
  PORT CRANE AT 510 PM EDT...
  CASTLE CREEK AND SANITARIA SPGS AT 515 PM EDT...
  CHENANGO FORKS AT 520 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

MJ
Special weather statement, Jun 19, 5:25 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
525 PM EDT TUE JUN 19 2007

NYZ057-062-192230-
DELAWARE NY-SULLIVAN NY-
525 PM EDT TUE JUN 19 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
  STRONG GUSTY WINDS.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CORBETT TO HAZEL...AND MOVING NORTHEAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  DEBRUCE AT 530 PM EDT...
  LEWBEACH AT 535 PM EDT...
  HAMDEN AT 540 PM EDT...
  WOLF HOLLOW AT 555 PM EDT...
  DUNRAVEN AND ANDES AT 600 PM EDT...
  EAST DELHI AND MARGARETVILLE AT 605 PM EDT...
  BOVINA CENTER AND NEW KINGSTON AT 610 PM EDT...
  HALCOTTSVILLE AT 615 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

DGM
Special weather statement, Jun 19, 7:17 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
717 PM EDT TUE JUN 19 2007

NYZ062-PAZ040-048-072-200015-
PIKE PA-SULLIVAN NY-WAYNE PA-
717 PM EDT TUE JUN 19 2007

...LINE OF STRONG THUNDERSTORMS MOVING THROUGH WAYNE...PIKE...AND
SULLIVAN COUNTIES...

* AT 713 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM HIAWATHA TO 10 MILES SOUTH
  OF STARLIGHT TO BETHANY TO TO GREENTOWN...AND MOVING EAST AT 30
  MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  LAURELLA AT 725 PM EDT...
  RUTLEDGEDALE AND RILEYVILLE AT 730 PM EDT...
  LOOKOUT AND KIMBLES AT 735 PM EDT...
  NARROWSBURG AND HANKINS AT 740 PM EDT...
  FREMONT AND TUSTEN AT 745 PM EDT...
  NORTH BRANCH AND HORTONVILLE AT 750 PM EDT...
  ROCKLAND AND TYLERTOWN AT 755 PM EDT...
  SHANDELEE AND JEFFERSONVILLE AT 800 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

MJ
Special weather statement, Jun 19, 7:38 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
738 PM EDT TUE JUN 19 2007

NYZ015>018-200045-
CAYUGA NY-ONONDAGA NY-SENECA NY-YATES NY-
738 PM EDT TUE JUN 19 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
  STRONG GUSTY WINDS.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BALDWINSVILLE TO 8 MILES SOUTHWEST OF BRANCHPORT...
  AND MOVING EAST AT 20 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  SENNETT AND ROMULUS AT 745 PM EDT...
  WILLARD AND VILLAGE GREEN AT 750 PM EDT...
  WARNERS AND VAN BUREN AT 755 PM EDT...
  MELROSE PARK AND MARYSVILLE AT 800 PM EDT...
  WOODARD AND LODI STATION AT 805 PM EDT...
  WILLETS AND STARKEY AT 810 PM EDT...
  WYCKOFF AND MERRIFIELD AT 815 PM EDT...
  TAUNTON AND WESTVALE AT 820 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

IF ON OR NEAR THE FINGER LAKES...SEEK SHELTER NOW. GET OUT OF THE
WATER AND MOVE INDOORS OR INSIDE A VEHICLE.

MORFORD
Special weather statement, Jun 19, 7:41 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
741 PM EDT TUE JUN 19 2007

NYZ022-200045-
STEUBEN NY-
741 PM EDT TUE JUN 19 2007

...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...

* AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
  STRONG GUSTY WINDS.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WAYLAND TO 19 MILES SOUTHWEST OF GREENWOOD...AND
  MOVING EAST AT 25 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  ATLANTA AND WEST GREENWOOD AT 750 PM EDT...
  HOWARD AND GREENWOOD AT 755 PM EDT...
  WILLEYVILLE AND BUENA VISTA AT 800 PM EDT...
  YOUNG HICKORY AND AVOCA AT 805 PM EDT...
  WHEELER AND PRATTSBURG AT 810 PM EDT...
  WEST CAMERON AND TROUPSBURG AT 815 PM EDT...
  NORTH CAMERON AND CAMERON AT 820 PM EDT...
  WOODHULL AND URBANA AT 825 PM EDT...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

MORFORD
Local storm report, Jun 19, 7:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
747 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     OWASCO                  42.85N 76.45W
06/19/2007                   CAYUGA             NY   COUNTY OFFICIAL

            SEVERAL TREES DOWN ON MELROSE ROAD IN OWASCO.

0220 PM     TSTM WND DMG     INTERLAKEN              42.62N 76.72W
06/19/2007                   SENECA             NY   COUNTY OFFICIAL

            TREES DOWN IN INTERLAKEN AND IN TRUMANSBURG ON THE SENECA
            COUNTY SIDE OF THE COUNTY LINE.

0230 PM     HAIL             ONEIDA                  43.08N 75.66W
06/19/2007  E0.25 INCH       MADISON            NY   TRAINED SPOTTER

            3/4 INCH HAIL IN THE TOWN OF ONEIDA.

0240 PM     TSTM WND DMG     ROME                    43.23N 75.49W
06/19/2007                   ONEIDA             NY   COUNTY OFFICIAL

            TREES DOWN IN ROME, VERONA AND LOWELL.

0255 PM     HAIL             TULLY                   42.80N 76.11W
06/19/2007  E1.00 INCH       ONONDAGA           NY   TRAINED SPOTTER

            QUARTER SIZED HAIL IN TULLY.

0300 PM     NON-TSTM WND DMG CORTLAND                42.60N 76.18W
06/19/2007                   CORTLAND           NY   COUNTY OFFICIAL

            TREES DOWN ALL ACROSS CORTLAND COUNTY.

0300 PM     TSTM WND DMG     4 E WHITNEY POINT       42.33N 75.89W
06/19/2007                   BROOME             NY   COUNTY OFFICIAL

            TREES DOWN IN TRIANGLE EAST OF WHITNEY POINT.

0300 PM     HAIL             LIVERPOOL               43.11N 76.21W
06/19/2007  E0.75 INCH       ONONDAGA           NY   TRAINED SPOTTER

            3/4 INCH HAIL IN LIVERPOOL.

0305 PM     TSTM WND DMG     SMITHVILLE FLATS        42.40N 75.80W
06/19/2007                   CHENANGO           NY   COUNTY OFFICIAL

            TREES AND POLES DOWN IN SMITHVILLE FLATS.

0315 PM     HAIL             WATERVILLE              42.93N 75.38W
06/19/2007  E1.25 INCH       ONEIDA             NY   TRAINED SPOTTER

            1.25 INCH HAIL IN WATERVILLE.

0350 PM     TSTM WND DMG     SAYRE                   41.99N 76.52W
06/19/2007                   BRADFORD           PA   COUNTY OFFICIAL

            TREES DOWN IN SOUTH WAVERLY, ATHENS AND SAYRE.

0352 PM     TSTM WND DMG     SULLIVAN                43.05N 75.87W
06/19/2007                   MADISON            NY   COUNTY OFFICIAL

            TREES DOWN IN SULLIVAN.

0405 PM     TSTM WND DMG     BAINBRIDGE              42.30N 75.48W
06/19/2007                   CHENANGO           NY   COUNTY OFFICIAL

            TREES DOWN IN BAINBRIDGE.

0432 PM     TSTM WND DMG     UNADILLA                42.33N 75.32W
06/19/2007                   OTSEGO             NY   COUNTY OFFICIAL

            TREES ON WIRES IN UNADILLA.

0534 PM     TSTM WND DMG     HUNTINGTON MILLS        41.18N 76.23W
06/19/2007                   LUZERNE            PA   PUBLIC

            SOME TREES DOWN

0555 PM     TSTM WND DMG     SWEET VALLEY            41.28N 76.15W
06/19/2007                   LUZERNE            PA   PUBLIC

            TREES DOWN

0605 PM     TSTM WND DMG     SHICKSHINNY             41.15N 76.15W
06/19/2007                   LUZERNE            PA   LAW ENFORCEMENT

            TREES DOWN

0605 PM     TSTM WND GST     SHAVERTOWN              41.32N 75.95W
06/19/2007  E60.00 MPH       LUZERNE            PA   LAW ENFORCEMENT

            TREES DOWN

0620 PM     AVALANCHE        LAKE CAREY              41.60N 75.95W
06/19/2007                   WYOMING            PA   LAW ENFORCEMENT

            TREES DOWN

0630 PM     TSTM WND DMG     SPRINGVILLE             41.70N 75.93W
06/19/2007                   SUSQUEHANNA        PA   LAW ENFORCEMENT

            TREES UPROOTED

0649 PM     TSTM WND GST     3 N ARCHBALD            41.55N 75.54W
06/19/2007  E60.00 MPH       LACKAWANNA         PA   COUNTY OFFICIAL

            SEVERAL TREES DOWN

0649 PM     TSTM WND DMG     MOOSIC                  41.36N 75.70W
06/19/2007                   LACKAWANNA         PA   LAW ENFORCEMENT

            TREES DOWN

0705 PM     FLASH FLOOD      DOWNSVILLE              42.08N 75.00W
06/19/2007                   DELAWARE           NY   AMATEUR RADIO

            WATER OVER THE ROAD ON COUNTY ROUTE 7.

&&

JAB

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.